Difficulty In Gaining Weight And Taking Anthelmintic In 14-year-old Teens?
Good evening … I am a 14 year old teenager and I am very thin, my height is 162cm my bb is 38kg. My friends advised me to take worm medicine because based on their experience worm medicine can make me fat. I already bought it but was afraid to drink it because it was based on livelihood I am on google worm medicine (combantrin) causes anorexia while anorexia is a disease that makes the body thin / thin disease at this time I am also suffering from diarrhea. According to the doctor, I better take medicine for worms (combantrin) or not? Please answer well. …. Thank you😁
Hello Helena Gaviola Paruntu, thank you for asking HealthReplies.com.
Difficulty in gaining weight can be a normal condition (posture follows genetic makeup from parents), or it can be caused by certain medical conditions for example: the presence of excess thyroid hormone (hyperthyroidism: characterized by trembling, easy sweating, easy to feel hot, bulging eyes, thumping chest, difficult increase body weight), chronic / chronic infection conditions (eg tuberculosis) or parasitic infections (one of which is worms, which causes impaired absorption of nutrients also causes anemia).
If there is no history of hypersensitivity / allergy to the worm medicine you mentioned above, the drug may be taken, even it is recommended to be consumed by everyone every 6 months to prevent or treat worm infections. It is known that the side effects of the worm medicine only last for a short time (a few days) after consumption, and not all people experience it (side effects include nausea, loss of appetite, drowsiness, itching, rashes on the skin).
There is nothing wrong with consulting a doctor about your complaints. If after being examined the doctor suspects the cause of a medical problem, for example hyperthyroidism, the doctor will recommend a blood test for thyroid levels. '
All of our suggestions and answers, hopefully useful.